# SDR FDEA200905251784

- Difficulty date: May 25, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: 144N812016
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM STIFFENER HAS INTERGRANULAR CORROSION AT STA 918, RBL 7.0 INCH.  CORROSION ON KEEL BEAM STIFFENER AT STA 918, RBL 7, FOUND EXCEEDED SRM   ALLOWABLE DAMAGE LIMITS. STIFFENER REMOVED AND REPLACED IAW SRM 51-40-02   REV 97.  REPAIR IS CLASSIFED AS MINOR IAW GMM 6-2-100 CRITERIA.
